Diese Seite ist für Browser optimiert, die Web-Standards unterstützen. Andere Browser zeigen lediglich eine vereinfachte Version an, ermöglichen jedoch ebenfalls den Zugang zu allen Texten dieser Site.
|Author: Klaus Podoll, Markus Dahlem, Sofia Greene||30. September 2007|
|Edited by: Klaus Podoll, Markus Dahlem, Sofia Greene|
Butler et al. (1995) reported photopsias described as "white lights" or "snow" as digitalis-induced persisting perception disorder (with a duration of complaints lasting from 12 days to 1 year) in 6 elderly patients aged 66 to 85 years who received digitalis and who had no other clinical or laboratory evidence of digitalis toxicity. All patients had serum digitalis concentrations within or below the therapeutic range. In most patients, the electroretinographic cone b-wave implicit time was longer than normal. Discontinuation of digitalis therapy, which was possible in 5 patients, was followed by full remission of the persisting visual symptoms and by shortening of the b-wave implicit time.
Butler VP Jr, Odel JG, Rath E, Wolin MJ, Behrens MM, Martin TJ, Kardon RH, Gouras P. Digitalis-induced visual disturbances with therapeutic serum digitalis concentrations. Ann Intern Med 1995; 123: 676-680.
We wish to thank lost (subject #367) for the reference to digitalis-induced persisting perception disorder (Yuku forum Visual snow or static - General discussion - Interesting article, September 30, 2007).
We subscribe to the HONcode principles. Verify here.